| Model Number |
S606 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that electrogram (egm) review of this pacemaker system revealed farfield r-wave or t-wave oversensing, resulting in a short atrial tachy response (atr) episode being recorded.No out of range measurements were noted.This pacemaker system remains in service.No adverse patient effects were reported.